# SDR DALA2024011100516

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR INNER SKIN LOCATED FR61 TO FR61A IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH PRI 614061-14, VALIDATED ER/A 614061-14 MATCHES PRI 614061-14. EXISTING REPAIRINSTALLED PER ER/A 597679-14, APPROVED AS PER AIRBUS RDAF 81032770/003/2022, ISSUE B. DURING INSPECTION, ONE (1) PULLED RIVETS WAS FOUND. INSPECTION WERE EXECUTED WITH NIL FINDING, AND IT WAS REMOVED AND REPLACED AS PER ER/A 597679-14 WITHOUT DEVIATIONS. (0149250)
